Format

Send to:

Choose Destination
See comment in PubMed Commons below
Transplant Proc. 2009 Jun;41(5):1946-8. doi: 10.1016/j.transproceed.2009.03.060.

Tumor lysis syndrome occurring after the administration of rituximab for posttransplant lymphoproliferative disorder.

Author information

  • 1Mount Sinai Medical Center, New York, New York 10029, USA.

Abstract

Tumor lysis syndrome (TLS) may occur after the administration of rituximab for lymphoproliferative disorders. We describe the case of a heart transplant recipient who developed TLS after a single dose of rituximab for the treatment of posttransplant lymphoproliferative disorder. Because rituximab is being used more frequently, it is important for transplant physicians to be aware of this potential complication particularly after administering the first dose.

PMID:
19545762
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk